Search found 27 matches

Search found 27 matches

Search found 27 matches
by Dr Mark Brewin
Mon Sep 16, 2019 11:32 am
Forum: Rosacea
Topic: Rosacea acne
Replies: 3
Views: 285

Re: Rosacea acne

If the Soolantra cream does not work, then find a clinic with a pulsed dye laser and an experienced operator. Sometimes we find excellent results for acne rosacea using this laser. Dr. Mark Brewin Clinical Scientist (HCPC Registration Nº CS18654) PhD, BSc(Hons), MSc, DipIPEM, PGCert Burns & Plastics...
by Dr Mark Brewin
Thu Oct 04, 2018 10:57 am
Forum: Other Skin Conditions
Topic: IPL and laser treatment form rosacea
Replies: 1
Views: 435

Re: IPL and laser treatment form rosacea

Most private laser clinics do not treat until you are 18 years of age. At our clinic, we treat at all ages as we are part of the NHS who also run a private service. The main consideration is whether you are able to tolerate the pain of the treatment. This is not very painful but it is not insignific...
by Dr Mark Brewin
Thu Sep 27, 2018 3:16 pm
Forum: Other Skin Conditions
Topic: Panniculits
Replies: 1
Views: 427

Re: Panniculits

https://www.nhs.uk/conditions/erythema-nodosum

I would suggest that you return to your GP who may want to run some more tests, as per link above.
Thanks
Mark
by Dr Mark Brewin
Wed Sep 26, 2018 2:26 pm
Forum: Acne
Topic: Acne Scars
Replies: 5
Views: 862

Re: Acne Scars

Which treatment you go for depends on what type of acne scarring you have. There are three defined types; boxcar, rolling and icepick. The first two are reasonably treatable by fractionated laser or microneedling. The third requires more complex treatment (to include subcision as Ioannis mentions ab...
by Dr Mark Brewin
Mon Sep 17, 2018 12:47 pm
Forum: Other Skin Conditions
Topic: Dark patches above my lip
Replies: 7
Views: 925

Re: Dark patches above my lip

You may want to visit a reputable laser clinic or enquire about Q-switch laser for the removal of excess pigmentation. Don't bother with IPL treatment is the improvement is not so long lasting. Certainly worth a go if it is bothering you that much.
by Dr Mark Brewin
Mon Sep 17, 2018 12:43 pm
Forum: Acne
Topic: hormonal acne
Replies: 2
Views: 446

Re: hormonal acne

The large spots are most probably folliculitis associated with increased hair growth. You might want to seek some sort of help with epilation and you should consider laser hair removal with either a diode or Alexandrite laser (not IPL). This would reduce hair growth and in turn reduce the symptoms o...
by Dr Mark Brewin
Mon Sep 17, 2018 12:39 pm
Forum: Burns & Scars
Topic: Scars on the trunk of my son
Replies: 3
Views: 771

Re: Scars on the trunk of my son

Hi there It is hard to see from the photo but I make the assumption that, by scars, you mean areas of depigmentation. In other words, patches of white. Are they raised in any way? If they are just white patches, I am afraid that this means that he has lost the skin pigment (or melanin) in these area...
by Dr Mark Brewin
Mon Oct 09, 2017 12:16 pm
Forum: Other Skin Conditions
Topic: Weeping Face! How to treat?
Replies: 2
Views: 1847

Re: Weeping Face! How to treat?

This sounds like a severe form of rosacea but I can’t be sure without seeing you. Also I am not a dermatologist! You would be best advised to go to your GP for further advice.
by Dr Mark Brewin
Mon Oct 09, 2017 12:15 pm
Forum: Eczema & Dry Skin
Topic: Cream for eczema
Replies: 2
Views: 735

Re: Cream for eczema

You want to try using emollients. These are creams and ointments that moisturize the skin and prevent it from drying out. http://www.nhs.uk/conditions/emollients/Pages/Introduction.aspx The best emollients for people with atopic dermatitis are thick creams (such as Eucerin, Cetaphil, and Nutraderm) ...
by Dr Mark Brewin
Mon Oct 09, 2017 12:13 pm
Forum: Other Skin Conditions
Topic: Parabens in emollients
Replies: 2
Views: 1811

Re: Parabens in emollients

Paraben (or hydroxybenzoate) is a preservative. A lot have manufacturers have been pushed to remove parabens from their products as they are a potential sensitiser or allergen (i.e. produce an allergic reaction in the user). I am not aware of products containing parabens. You may ask the pharmacist ...
Search found 27 matches

Go to advanced search